# SDR USAAD00092

- Difficulty date: June 12, 2000
- Submitted: August 8, 2000
- Operation: Air carrier
- Aircraft: N935VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48115
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Condition: Failed
- Location: Lavatory
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IND - THE EMERGENCY LIGHT CIRCUIT BREAKER POPPED WHEN SELECTING THE EMERGENCY LIGHT SWITCH TO THE OFF POSITION.  MAINTENANCE REPLACED THE BATTERY PACK CHARGER IN THE LAVATORY CEILING.  (M)
